# SDR SWIA202157283

- Difficulty date: January 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS625 INTERCOSTAL CLIP AT STGR 14L IS CRACKED.   (C-CHECK RO 4/2/2021)    REMOVED CRACKED INTERCOSTAL CLIP AND REPLACED WITH NEW IAW CRJ 200 SRM 51-40-11 AND 51-42-20
